# SDR USAA920081250

- Difficulty date: June 15, 2008
- Submitted: July 22, 2008
- Operation: Air carrier
- Aircraft: N837AW
- Make and model: Airbus A319-132
- Aircraft serial: 2595
- Aircraft time: 9,771 hours, 4,075 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367520800200
- Condition: Delaminated
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - BC-02 - MAJOR REPAIR - DELAMINATION ON FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT.  REPLACED FLOOR PANEL 151VG IN AFT CARGO COMPARTMENT IAW AIRBUS A319 SRM 53-02-00.  (S)
